Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 37

Thread: hit a vein tonight!!!

  1. #1

    Exclamation hit a vein tonight!!!

    hey guys, think i hit a vein a few hours ago, tingling feeling, head rush, hot flush heart racing etc....

    im cool now, but my question is, most people report having side effects instantly, i felt like this about 20 min after the injection??? whats up with that???

    thnx in advance everyone..

    ps i did aspirate, must have moved the needle a little and into a vein?

  2. #2

    Default

    a quick response would be great, a little worried...

    cheers

  3. #3

    Default

    and also, no coughing or any sides whilst or 15 mins after injection, but wen i was driving about 20 mins later, almost passed out at the wheel, had to pull over and was freaking out for about 20 mins, started driving to the hospital but then i started feeling better....so yeah just curious as to why the delay in the side effects???

  4. #4
    Join Date
    Jan 2013
    Location
    LaLaLand
    Posts
    61

    Default

    Did the syringe fill up with blood? was there a lot of blood coming out of the injection site? maybe it was something not related to steroids, like fatigue? Also, what did you inject and how much?

  5. #5

    Default

    2.5 ml eq .5 ml test....i dunno if i should be worried or not, maybe the eq didnt agree with me?

  6. #6

    Default

    and no, no blood in syringe, none came out after, felt fine, had a shower.....20 mins later bam, was fucked.

  7. #7
    Join Date
    Feb 2010
    Location
    New Jersey
    Posts
    21,652

    Default

    go get your blood pressure checked. EQ raises blood pressure which could give you those sides if you don't keep on top of it

  8. #8

    Default

    I can second what joe said. the blood thickens with eq. lovely drug but damn. you would have hit a vein when u puncture skin pull bak and see blood in syringe.
    Quote Originally Posted by Bufbiker View Post
    I think everyone should have steroids while they're on sex.

    THIS SITE IS FOR EDUCATIONAL PURPOSES THEREIN. PLEASE READ THE RULES AND NO SOURCE CHECKS.

    Height: 5' 9''
    Weight:166 lbs
    Experience: 9 years

  9. #9

    Default

    well it was my 1st shot of the eq could it happen that quickly? there was no blood in syringe or wen i took it out and i aspirated, i was thinking maybe a little went in a vein while i was injecting, maybe a moved it into a vein for a little bit?

    but yeah, no sides til 20 min later and no coughing at all, but a very scary moment nonetheless.

  10. #10

    Default

    its the next day and im still alive, so i think ill be ok, but i i dont want that to happen everytime i jab eq.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •